BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 1

Volume: 3, Issue: 1 (7 Articles)

Research Article
Title: Non-homogeneous time fractional heat equation
Authors: Arman Aghili
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:33-41
DOI: x
Viewed: (896) times
Abstract | Full Text| PDF

Research Article
Title: Solving bi-level multi-objective quadratic fractional programming problems in rough environment through FGP approach
Authors: M. S. Osman, O. E. Emam, Kamal R. Raslan, Farahat A. Farahat
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:06-21
DOI: x
Viewed: (777) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of inverse parabolic problem with non-local boundary condition
Authors: Irem Baglan, Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:51-62
DOI: x
Viewed: (549) times
Abstract | Full Text| PDF

Research Article
Title: The inverse problem of finding a heat source under nonlocal boundary conditions
Authors: Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:01-05
DOI: X
Viewed: (529) times
Abstract | Full Text| PDF

Research Article
Title: Refiniments of fractional integral inequalities obtained for p-convex functions
Authors: Imdat Iscan, Huriye Kadakal, Merve Kiromeroglu
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:22-32
DOI: x
Viewed: (511) times
Abstract | Full Text| PDF

Research Article
Title: Sumudu decomposition method for solving fractional Riccati equation
Authors: Amr Mahdy, G. M. A. Marai
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:42-50
DOI: x
Viewed: (639) times
Abstract | Full Text| PDF

Research Article
Title: A comment on the bianchi groups
Authors: Murat BEŞENK
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:63-71
DOI: x
Viewed: (596) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul